Alert archive / Oklahoma / Flash Flood Warnings in 2025

Flash Flood Warning 29, NWS Tulsa, OK

May 24, 2025Haskell County, Latimer County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 24, 2025, 8:57 AM CDT for Haskell County, Latimer County, Oklahoma. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2025, 8:57 AM CDT (13:57 UTC)
Expired
May 24, 2025, 2:00 PM CDT
In force
5 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Haskell County, OK, Latimer County, OK

The radar

The Western Arkansas radar (KSRX), 97 km from the middle of the area, began a volume at 14:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 2.0 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2025-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1585 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2025-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 696 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1585 J/kg
Mixed-layer CIN
-292 J/kg
Mixed-layer LCL
776 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
696 m²/s²
0-3 km storm-relative helicity
932 m²/s²
Significant tornado parameter
0.0
Supercell composite
12.0

Open this sounding in Storm Lab

The text

As transmitted.

510 
WGUS54 KTSA 241357
FFWTSA
OKC061-077-241700-
/O.NEW.KTSA.FF.W.0029.250524T1357Z-250524T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
857 AM CDT Sat May 24 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Southwestern Haskell County in southeastern Oklahoma...
  Northwestern Latimer County in southeastern Oklahoma...

* Until noon CDT.

* At 857 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Wilburton...                       Robbers Cave State Park...
  Damon...                           Panola...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3509 9535 3512 9535 3514 9535 3506 9509
      3493 9510 3486 9517 3481 9535 3492 9550
      3496 9551 3499 9551 3500 9551 3503 9551
      3503 9547 3503 9541 3503 9535 3506 9535

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
680 
WGUS54 KTSA 241623
FFWTSA
OKC061-077-241900-
/O.EXT.KTSA.FF.W.0029.000000T0000Z-250524T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1123 AM CDT Sat May 24 2025

The National Weather Service in Tulsa has extended the

* Flash Flood Warning for...
  Southwestern Haskell County in southeastern Oklahoma...
  Northwestern Latimer County in southeastern Oklahoma...

* Until 200 PM CDT.

* At 1123 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Wilburton...                       Robbers Cave State Park...
  Damon...                           Panola...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3509 9535 3512 9535 3514 9535 3506 9509
      3493 9510 3486 9517 3481 9535 3492 9550
      3496 9551 3499 9551 3500 9551 3503 9551
      3503 9547 3503 9541 3503 9535 3506 9535

FLASH FLOOD...RADAR INDICATED

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 24, 6:31 AM CDT, 2 hours 26 minutes earlier. Its key messages:

  • Issued at 250 AM CDT Fri May 23 2025
  • Thunderstorms ongoing this morning with severe risk persisting across much of E OK and NW AR. Low potential for additional thunderstorms this afternoon and evening. Heavy rainfall accumulations steadily increase, especially across NE OK and NW AR.
  • Widespread showers and storms Sunday through Sunday night and may persist through the day Monday. Severe weather potential remains. Flooding likely to be ongoing by Monday.
  • Widespread heavy rainfall footprint expected through Monday across portions of E OK and NW AR. The holiday weekend will have many outdoor activities and the prolonged heavy rainfall potential may expose many to increasing flood risk. Flood safety awareness will be a focus.
Area forecast discussion, May 24, 6:31 AM CDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
631 AM CDT Sat May 24 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 250 AM CDT Fri May 23 2025

  - Thunderstorms ongoing this morning with severe risk persisting
    across much of E OK and NW AR. Low potential for additional
    thunderstorms this afternoon and evening. Heavy rainfall
    accumulations steadily increase, especially across NE OK and
    NW AR.

  - Widespread showers and storms Sunday through Sunday night and
    may persist through the day Monday. Severe weather potential
    remains. Flooding likely to be ongoing by Monday.

  - Widespread heavy rainfall footprint expected through Monday
    across portions of E OK and NW AR. The holiday weekend will
    have many outdoor activities and the prolonged heavy rainfall
    potential may expose many to increasing flood risk. Flood
    safety awareness will be a focus.

&&

.SHORT TERM...
(Today and Tonight)
Issued at 250 AM CDT Sat May 24 2025

The forecast remains complex over the weekend and timing/
location details are susceptible to change based on mesoscale
evolution. Thunderstorms have developed early this morning across
central and eastern Oklahoma in response to an intensifying LLJ.
These storms will continue to be capable of becoming strong to
severe over the next few hours with primarily a large hail
threat. Additional convection is noted in south-central Kansas,
moving south-southeast towards the FA along the instability
gradient. This activity has begun to mature into a bowing MCS and
is forecast to produce severe wind gusts as it moves into north-
central and northeast Oklahoma. Storms will move southeast through
the morning hours with the severe threat persisting into portions
of southeast Oklahoma and west-central Arkansas. Morning
thunderstorm activity will produce an outflow boundary which could
be a focus for additional shower/ storm development late in the
day. With a strong, progressive MCS now appearing likely during
the morning hours, the NW-SE oriented outflow boundary may extend
well into southeast Oklahoma or northeast Texas. However, there is
a good deal of uncertainty regarding storm potential this
afternoon in the wake of this morning's complex... with latest
runs of most short term guidance being fairly pessimistic during
the afternoon/ early evening hours. A sfc low and associated
dryline in the Texas panhandle or western Oklahoma may also be a
focus for storm development later today, moving eastward tonight.
As a result, the severe risk this afternoon/ evening will be more
conditional in nature... but any storm that does develop may
produce large hail, damaging winds, and perhaps a low tornado
potential.

Storm coverage is forecast to increase by tonight as isentropic
ascent intensifies again. This may tend to focus along an elevated
boundary near the OK-KS border. While severe threat will increase
again, the bigger story is likely the potential for repeated
rounds of heavy rainfall which will likely lead to areas of flash
flooding. A Flood Watch remains in effect for locations most at
risk. Precip continues into Sunday morning.

&&

.LONG TERM...
(Tomorrow through Friday)
Issued at 250 AM CDT Sat May 24 2025

Additional rounds of storms are likely tomorrow into early Monday
as a synoptic front pushes into the area. Severe potential will
persist for much of the CWA, as well as a medium-high threat for
very heavy rainfall. There remains good agreement in the highest
rainfall totals occurring over northeast Oklahoma and northwest
Arkansas through the period. Instances of flash flooding and river
flooding become probable given a broad swath of 4-7" 3-day
totals, locally up to 8-10" in the hardest hit locations. Please
be particularly cautious in or near area lakes and rivers this
holiday weekend, and do not attempt to drive through flooded
roadways. Flood safety and awareness remains a top priority
through the weekend.

Shower and thunderstorm chances persist into Tuesday as an upper
trough ejects into the central/ northern plains. Will still need
to monitor for heavy rainfall, but the bulk of the heavy rain
threat should conclude by Monday. Periodic precip chances
continue through the extended period with a somewhat messy
synoptic pattern advertised by long range guidance.

&&

.AVIATION...
(12Z TAFS)
Issued at 628 AM CDT Sat May 24 2025

Showers and thunderstorms will affect all TAF sites early this
morning with gusty winds along with reduced ceilings and
visibilities. VFR conditions will then prevail from late morning
through this afternoon. MVFR ceilings may become more prevalent
this evening and overnight, and shower and thunderstorm chances
will once again increase as the night goes on, but the timing and
location of showers and storms remains uncertain.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   78  66  80  64 /  70  70  70  90
FSM   79  68  84  66 /  80  50  50  80
MLC   84  70  86  67 /  50  40  40  80
BVO   76  62  75  59 /  80  80  70  90
FYV   75  63  78  61 /  90  70  80  80
BYV   73  62  73  59 /  90  80  90  90
MKO   79  66  81  64 /  80  60  70  90
MIO   75  63  73  61 /  90  90  90  90
F10   81  68  83  65 /  70  40  60  90
HHW   86  71  88  68 /  20  20  20  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Monday evening for OKZ054>072.

AR...Flood Watch through Monday evening for ARZ001-002-010-011-019-
     020.

&&

SHORT TERM...43
LONG TERM....43
AVIATION...05
Hazardous weather outlook, May 24, 4:57 AM CDT, 4 hours before
Hazardous Weather Outlook
National Weather Service Tulsa OK
457 AM CDT Sat May 24 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
457 AM CDT Sat May 24 2025

...ELEVATED SEVERE WEATHER AND FLOODING POTENTIAL THIS WEEKEND...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...Conditional Risk This Afternoon.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Northeast Oklahoma.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Northeast Oklahoma and Northwest Arkansas.

DISCUSSION...
Strong to severe thunderstorms are ongoing this morning across
portions of eastern Oklahoma. Storms are likely to impact the
remainder of eastern Oklahoma and northwest Arkansas through the
morning hours with primarily large hail and damaging wind
threats. Storms will also produce heavy rainfall which may lead to
localized flash flooding.

A conditional severe risk may develop this afternoon and evening
if thunderstorms can develop in the wake of this morning's
convection. If this does occur, large hail and damaging winds are
likely to be the primary threats with a limited tornado potential.

More widespread thunderstorm development is likely tonight,
especially after midnight. Storms may become severe as well as
produce torrential rainfall. Flash flooding potential will be the
highest across northeast Oklahoma and northwest Arkansas. Please
keep flood safety in mind this weekend and do not attempt to drive
through flooded roadways.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY AND MONDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
TUESDAY THROUGH THURSDAY...Thunderstorm Potential.
FRIDAY...Thunderstorm Potential...Heavy Rain Potential.

EXTENDED DISCUSSION...
Stormy weather persists Sunday into Monday with potential for
severe weather and heavy rainfall. Due to the repeated rounds of
heavy rainfall, flash and river flooding is likely. Flooding
concerns become significant by Sunday and Monday with at least
moderate level flooding possible on some rivers. More isolated
showers and storms continue into the middle of next week with
lingering flooding likely.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, May 24, 8:09 AM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
809 AM CDT Sat May 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 AM     Tstm Wnd Gst     7 WSW Arpelar           34.90N 96.08W
05/24/2025  M58 MPH          Pittsburg          OK   Mesonet

            3SE Stuart Mesonet report.

&&
Local storm report, May 24, 8:12 AM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
812 AM CDT Sat May 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 AM     Tstm Wnd Gst     3 SSW Mcalester         34.89N 95.78W
05/24/2025  M66 MPH          Pittsburg          OK   ASOS

&&
Special weather statement, May 24, 8:25 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
825 AM CDT Sat May 24 2025

ARZ019-020-029-241415-
Sebastian AR-Franklin AR-Crawford AR-
825 AM CDT Sat May 24 2025

...STRONG THUNDERSTORMS WILL IMPACT FRANKLIN...SOUTHEASTERN CRAWFORD
AND SEBASTIAN COUNTIES THROUGH 915 AM CDT...

At 824 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles east of Mulberry to 4 miles west of
Midland. Movement was east at 35 mph.

HAZARD...Wind gusts 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Jethro...                         Charleston...
Arkola...                         Huntington...
Crossroads...                     Liberty...
Witcherville...                   Dayton...
Milltown...                       Branch...
Excelsior...                      Vesta...
Cecil...                          Lonelm...
Ursula...                         Lavaca...
Altus...                          Denning...
Etna...                           Alix...

This includes Interstate 40 in Arkansas between mile markers 23 and
42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northwestern and west central Arkansas...and southeastern Oklahoma.

&&

LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
      3532 9392 3523 9392 3523 9402 3514 9403
      3514 9414 3510 9414 3506 9425 3506 9423
      3497 9423 3495 9432 3507 9445 3512 9444
      3562 9396 3562 9370
TIME...MOT...LOC 1324Z 256DEG 32KT 3553 9397 3509 9443

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, May 24, 8:33 AM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
833 AM CDT Sat May 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Tstm Wnd Dmg     Mcalester               34.93N 95.77W
05/24/2025                   Pittsburg          OK   Emergency Mngr

            Few powerlines down.

0800 AM     Tstm Wnd Dmg     Mcalester               34.93N 95.77W
05/24/2025                   Pittsburg          OK   Emergency Mngr

            Tree damage.

0800 AM     Hail             Mcalester               34.93N 95.77W
05/24/2025  M1.75 Inch       Pittsburg          OK   Emergency Mngr

&&
Special weather statement, May 24, 8:40 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
840 AM CDT Sat May 24 2025

OKZ049-073-241430-
Pittsburg OK-Pushmataha OK-
840 AM CDT Sat May 24 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN PUSHMATAHA AND SOUTH
CENTRAL PITTSBURG COUNTIES THROUGH 930 AM CDT...

At 840 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles northwest of Stanley to near Coalgate.
Movement was south at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Eubanks...                        Stanley...
Snow...                           Moyers...
Kosoma...                         Dunbar...
Finley...                         Cloudy...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3450 9578 3451 9577 3451 9567 3459 9567
      3459 9588 3462 9588 3464 9554 3430 9514
      3427 9578
TIME...MOT...LOC 1340Z 004DEG 20KT 3456 9551 3454 9619

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, May 24, 8:48 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
848 AM CDT Sat May 24 2025

OKZ049-073-241415-
Pittsburg OK-Pushmataha OK-
848 AM CDT Sat May 24 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN PUSHMATAHA AND
SOUTHWESTERN PITTSBURG COUNTIES THROUGH 915 AM CDT...

At 848 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles south of Kiowa to 8 miles north of
Stanley. Movement was southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Kiowa...                          Stanley...
Blanco...                         Pittsburg...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3451 9567 3459 9567 3459 9588 3468 9588
      3468 9601 3471 9602 3478 9573 3470 9551
      3468 9551 3468 9547 3450 9532
TIME...MOT...LOC 1348Z 315DEG 21KT 3467 9588 3465 9551

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 12:01 AM CDTSpecial Weather StatementTSACraig29 min
May 24, 12:07 AM CDTSpecial Weather StatementTSAMayes38 min
May 24, 12:13 AM CDTSevere Thunderstorm WarningTSAMayes36 min
May 24, 12:18 AM CDTSevere Thunderstorm WarningTSACraig42 min
May 24, 12:23 AM CDTSpecial Weather StatementTSADelaware37 min
May 24, 12:29 AM CDTSpecial Weather StatementTSACreek, Pawnee46 min
May 24, 12:37 AM CDTSevere Thunderstorm WarningTSADelaware20 min
May 24, 12:42 AM CDTSpecial Weather StatementTSANowata33 min
May 24, 12:49 AM CDTSpecial Weather StatementTSAMayes26 min
May 24, 12:52 AM CDTSpecial Weather StatementTSAPawnee38 min
May 24, 12:55 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa50 min
May 24, 1:16 AM CDTSpecial Weather StatementTSAWashington29 min
May 24, 1:20 AM CDTSpecial Weather StatementTSAWashington25 min
May 24, 1:24 AM CDTSevere Thunderstorm WarningTSANowata, Washington51 min
May 24, 1:28 AM CDTSpecial Weather StatementTSAWashington32 min
May 24, 1:37 AM CDTSpecial Weather StatementTSARogers, Tulsa38 min
May 24, 1:39 AM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers51 min
May 24, 1:41 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa49 min
May 24, 1:49 AM CDTSevere Thunderstorm WarningTSANowata, Washington41 min
May 24, 2:04 AM CDTSpecial Weather StatementTSAWashington26 min
May 24, 3:37 AM CDTSpecial Weather StatementTSAHaskell38 min
May 24, 3:59 AM CDTSevere Thunderstorm WarningTSACreek46 min
May 24, 4:10 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee50 min
May 24, 4:29 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee46 min
May 24, 4:31 AM CDTSpecial Weather StatementTSAOsage44 min
May 24, 4:39 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee51 min
May 24, 4:42 AM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee48 min
May 24, 4:43 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee47 min
May 24, 5:03 AM CDTSevere Thunderstorm WarningTSAOsage, Tulsa42 min
May 24, 5:13 AM CDTSevere Thunderstorm WarningTSACraig, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more47 min
May 24, 5:22 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Osage, Pawnee, Tulsa53 min
May 24, 5:33 AM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner42 min
May 24, 5:46 AM CDTSpecial Weather StatementTSAMcIntosh29 min
May 24, 5:53 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 5 more52 min
May 24, 5:58 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Muskogee, Okfuskee, Okmulgee, Osage, Pawnee and 2 more62 min
May 24, 6:08 AM CDTFlash Flood WarningTSACreek, Rogers, Tulsa5 hr
May 24, 6:11 AM CDTAreal Flood AdvisoryTSACraig, Nowata, Osage, Ottawa, Washington3 hr
May 24, 6:15 AM CDTSpecial Weather StatementTSAPittsburg30 min
May 24, 6:22 AM CDTSpecial Weather StatementTSACraig, Ottawa38 min
May 24, 6:29 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 4 more46 min
May 24, 6:35 AM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Okfuskee, Okmulgee, Pittsburg40 min
May 24, 6:58 AM CDTAreal Flood AdvisoryTSACreek, McIntosh, Okfuskee, Okmulgee3 hr
May 24, 7:14 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 5 more61 min
May 24, 7:39 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah51 min
May 24, 7:51 AM CDTFlash Flood WarningTSAMcIntosh, Okfuskee, Okmulgee4 hr
May 24, 8:02 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg43 min
May 24, 8:08 AM CDTAreal Flood AdvisoryTSALatimer, McIntosh, Okfuskee, Pittsburg3 hr
May 24, 8:14 AM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha34 min
May 24, 8:19 AM CDTSevere Thunderstorm Warning Considerable damage threatTSALatimer, Pittsburg, Pushmataha41 min
May 24, 8:21 AM CDTFlash Flood WarningTSAPittsburg6 hr
May 24, 8:38 AM CDTSevere Thunderstorm Warning Considerable damage threatTSALatimer, LeFlore, Pushmataha52 min
May 24, 8:40 AM CDTSpecial Weather StatementTSAPushmataha50 min
May 24, 8:48 AM CDTSpecial Weather StatementTSAPittsburg27 min
May 24, 9:00 AM CDTSpecial Weather StatementTSAPittsburg30 min
May 24, 9:22 AM CDTRiver Flood WarningTSAAdair, Delaware53 hr
May 24, 9:22 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware53 hr
May 24, 9:22 AM CDTRiver Flood WarningTSACherokee3 days
May 24, 9:25 AM CDTRiver Flood WarningTSAOttawa4 days
May 24, 9:25 AM CDTRiver Flood WarningTSAOkmulgee3 days
May 24, 9:26 AM CDTRiver Flood AdvisoryTSACherokee, Delaware42 hr
May 24, 9:26 AM CDTSevere Thunderstorm WarningTSALeFlore22 min
May 24, 10:20 AM CDTSpecial Weather StatementTSAChoctaw40 min
May 24, 10:21 AM CDTSpecial Weather StatementTSAPushmataha39 min
May 24, 10:53 AM CDTSpecial Weather StatementTSAChoctaw52 min
May 24, 12:09 PM CDTSpecial Weather StatementTSAHaskell36 min
May 24, 1:15 PM CDTSpecial Weather StatementTSALatimer45 min
May 24, 1:34 PM CDTSevere Thunderstorm WarningTSALatimer, Pushmataha31 min
May 24, 1:41 PM CDTSpecial Weather StatementTSALeFlore34 min

Nearby

Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.